# SDR QXEA98  530

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT ATTENDANT REPORTED SMOKE AND HAZY CONDITIONS IN CABIN AND LAV SMOKE DETECTOR ACTIVATED.  TURNED BOTH PACKS OFF AND RETURNED TO GEG. MAINTANENCE ISOLATED PROBLEM TO CABIN PACK.  DEFERRED PER MEL 21-1.  AIRCRAFT RELEASED FOR TEST FLIGHT.  TEST FLIGHT SATISFACTORY.
